MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TALAR COMPONENT SIZE 4 RIGHT ORANGE; ANKLE, PROSTHESIS

ZIMMER BIOMET, INC. TALAR COMPONENT SIZE 4 RIGHT ORANGE; ANKLE, PROSTHESIS
Model Number 00-4500-044-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experiencing pain approximately 6 years post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00962, 0001822565-2023-00967.Concomitant medical products: tibial base component size 4 orange for use with size 4 talar components only cat: 00830004400, lot: 63282882.Tibial insert component size 4 orange plus (+) 0 mm thickness for use with size 4 talar components only for export only not for distribution in the u.Cat: 00830005400, lot: 63325722.Report source: foreign: switzerland.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient experiencing pain approximately 6 years post implantation.The surgeon stated pain is likely due to impingement or painful scars / soft tissue.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed.No product, pictures, or medical records were provided for visual, dimensional, or healthcare professional evaluation.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information.

Brand Name
TALAR COMPONENT SIZE 4 RIGHT ORANGE
Common Device Name
ANKLE, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16712331
Report Number0001822565-2023-00964
Device Sequence Number7274124
Product Code HSN
UDI-Device Identifier00889024269668
UDI-Public(01)00889024269668(17)250531(10)62977592
Combination Product (Y/N)N
PMA/510(K) Number
K120906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number00-4500-044-00
Device Catalogue Number00830002400
Device Lot Number62977592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/16/2023
08/07/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/07/2023
08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexMale